# SDR ASAA2015041611390

- Difficulty date: April 16, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 28,920 hours, 8,934 cycles
- System (JASC): 7410 · Ignition Power Supply
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING START OF NR 2 ENGINE, NO FUEL FLOW AND EGT WHEN START LEVER PLACED TO IDLE.  NR 2 ENGINE RT IGNITION C/B DISCOVERED OPEN.  ACFT GROUNDED.  INSPECT NR 2 CB FOR DEFECTS NO DEFECTS NOTE.  RESET CC IAW AMM 20-60-01-860-801. PERFORMED AMM TASK 74-00-00-750-801-F00 IGNITION AUDIBLE TEST, NO FAULTS.  NO HISTORY 120 DAYS.  RAN NR 2 ENG AT GATE, NO FAULTS NOTED.
